Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
A Polynomial Matrix Approach to Doubly Coprime Stable Rational Factorizations
Kenji SUGIMOTOYutaka YAMAMOTO
Author information
JOURNALS FREE ACCESS

1989 Volume 2 Issue 7 Pages 241-246

Details
Abstract

This paper gives a new method for computing a doubly coprime factorization of a transfer function matrix. From a polynomial matrix factorization, the method easily derives proper stable rational matrices which give a doubly coprime factorization. This paper also clarifies a relationship between this method and the well-known method which uses state-space representation.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top